First day on duromine

Discussion in 'Side-Effects of Duromine' started by Rachell, Feb 13, 2012.

  1. Rachell

    Rachell New Member
    Standard Member

    Joined:
    Feb 13, 2012
    Messages:
    1
    Likes Received:
    0
    Hi, I'm on my first day of duromine 30mg.
    I just feel very drowsy and I feel like I have taken a sleeping tablet!
    Is this normal?
    Will it pass?
    I have a 12 month old daughter so I don't really like the idea of feeling this tired..
    I'm about to go to the gym and I'm hoping that might give me some energy?
     
    #1 Feb 13, 2012
  2. WannaBeAHotMumma

    WannaBeAHotMumma New Member
    Standard Member

    Joined:
    Feb 8, 2012
    Messages:
    5
    Likes Received:
    0
    Hey, I would not worry about it too much as yet. I started taking 40mg yesterday and I was quite sleepy but today Im fine and feeling a lot more awake, energised and not hungry but still eating small healthy meals..
    Hope this helps :)
    Good luck
     
    #2 Feb 13, 2012